Long-term use of the drug "Gastromax", containing compounds of calcium and magnesium, can lead to the development of hyper states. If the kidneys of the patient work well, then only hypercalcemia and characteristic symptoms (drowsiness, depression, pisach, muscle weakness, hypertension, development of urolithiasis, etc.) can threaten him.
In renal failure, hypermagnesemia may also join hypercalcemia, characterized by sudden attacks of weakness, breathing disorders, coordination disorders, loss of consciousness, paralysis, increased drowsiness, nausea and vomiting, a drop in blood pressure, etc.
Long-term therapy with the drug can also trigger the accumulation of alkaline substances in the tissues of the body and in the blood. There is alkalization of blood and the organism as a whole (alkalosis) with the appearance of signs of diffuse cerebral ischemia (anxiety, excessive excitation, sensitivity disorders in the form of paresthesia of the face and extremities, dizziness , pale skin, memory impairment, etc.).
If you have suspicious symptoms (vomiting, limb tremor, lower blood pressure, increased heart rate, etc.), you should immediately stop taking the medicine, rinse your stomach and, if necessary, seek medical help. In severe cases, hemodialysis (blood cleansing) may be required.